# SDR AALA202408089022

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 26,257 hours, 11,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUBNDED: FLIGHT DECK DOOR EXTREMELY DIFFICULT TO OPEN. ACCOMPLISHED DOOR LATCH LUBE. OPERTIONAL CHECK GOOD. PER AMM 52-51-00.
